RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shestopalov, Yurii Viktorovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:220
Abstract pages:1305
Full texts:622
References:91
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person63907
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199637

Publications in Math-Net.Ru
2019
1. A. B. Samokhin, A. S. Samokhina, A. Ya. Sklyar, Yu. V. Shestopalov, “Итерационные методы градиентного спуска для решения линейных уравнений”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019),  1331–1339  mathnet  elib
1998
2. E. V. Chernokozhin, Yu. V. Shestopalov, “On the solvability of boundary value problems for the Helmholtz equation in an unbounded domain with a noncompact boundary”, Differ. Uravn., 34:4 (1998),  546–553  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 546–553
3. V. V. Lozhechko, Yu. V. Shestopalov, “A variational method for diffraction problems on domains with noncompact boundaries”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998),  277–288  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:2 (1998), 267–278
1995
4. V. V. Lozhechko, Yu. V. Shestopalov, “Problems of the excitation of open cylindrical resonators with an irregular boundary”, Zh. Vychisl. Mat. Mat. Fiz., 35:1 (1995),  71–82  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:1 (1995), 53–61  isi
1990
5. Yu. V. Shestopalov, “Application of the method of generalized potentials to the solution of certain problems in the theory of the diffraction and propagation of waves”, Zh. Vychisl. Mat. Mat. Fiz., 30:7 (1990),  1081–1092  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 83–91
1986
6. Yu. V. Shestopalov, “Natural waves of open and shielded slot lines formed by regions of arbitrary cross sections”, Dokl. Akad. Nauk SSSR, 289:4 (1986),  840–845  mathnet  mathscinet
1985
7. Yu. V. Shestopalov, “Investigation of the problem of normal waves of microstrip lines in the complete electrodynamic formulation”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1337–1340  mathnet  mathscinet
8. E. V. Chernokozhin, Yu. V. Shestopalov, “A method of calculation of characteristic numbers of a meromorphic operator-valued function”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1413–1416  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 89–91
1983
9. Yu. V. Shestopalov, “Existence of a discrete spectrum of normal waves of microstrip transmission lines with a layered dielectric filling”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  592–596  mathnet  mathscinet
10. Yu. V. Shestopalov, “The discrete spectrum of natural waves of a screened open slot line”, Zh. Vychisl. Mat. Mat. Fiz., 23:6 (1983),  1392–1401  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:6 (1983), 67–74
1982
11. Yu. V. Shestopalov, “Sufficient conditions for the existence of a discrete spectrum of natural waves of slot transmission lines”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1131–1135  mathnet  mathscinet
1981
12. Yu. V. Shestopalov, “On the spectrum of a family of non-self-adjoint boundary value problems for systems of Helmholtz equations”, Zh. Vychisl. Mat. Mat. Fiz., 21:6 (1981),  1459–1470  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:6 (1981), 97–108
1980
13. Yu. V. Shestopalov, “Spectral properties of a class of non-self-adjoint boundary-value problems for systems of Helmholtz equations”, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1108–1111  mathnet  mathscinet  zmath
14. Yu. V. Shestopalov, “On the justification of the spectral method for calculating natural waves of microstrip lines”, Differ. Uravn., 16:8 (1980),  1504–1512  mathnet  mathscinet

1999
15. V. A. Il'in, A. M. Denisov, V. I. Dmitriev, E. V. Zakharov, D. P. Kostomarov, E. I. Moiseev, A. G. Sveshnikov, V. P. Shestopalov, Yu. V. Shestopalov, “Anatoliǐ Serafimovich Il'inskiǐ (on the occasion of his sixtieth birthday)”, Differ. Uravn., 35:8 (1999),  1011–1012  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1017–1018

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020